# SDR UPS04441767

- Difficulty date: January 6, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 91,214 hours, 22,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B078455
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 2 VC FLAP O/B ROTARY ACTUATOR SUPPORT RIB MOUNTING HOLE NR 2, 3, 4 AND NR 1 BORE FOUND SURFACE CORRODED (LOOKING O/B).  LEFT WING L/E NR 2 V/C FLAP O/B ROTARY ACTUATOR SUPPORT RIB REPLACED PER SRM 51-10-01 PG 8.  NR 2 V/C FLAP REF MM 27-81-02 RIGGING AND OPERATION CHECK CARRIED OUT PER MM 27-81-00.  CORROSION BLEND OUT FINAL SIZE 0.434 INCH DIA OUT HOLES NR 2 TO NR 4 OLES 1453 .25.
